# SDR 04FDEA02780

- Difficulty date: September 20, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM NR N0488-  LT WING, OB FLAP, IB AFT HINGE ACTUATOR ROD END HOLE,   OB ATTACHMENT CORRODED. CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 TO 4.   ORIGINAL DIAMETER=1.187, FINAL DIAMETER=1.189 AND REPAIRED AS PER EA1-5750-79749.
